Attachment style and romantic love: Relationship dissolution

Feeney J.A. and Noller P. (1992) Attachment style and romantic love: Relationship dissolution. , 44 2: 69-74. doi:10.1080/00049539208260145


Author Feeney J.A.
Noller P.
Title Attachment style and romantic love: Relationship dissolution
ISSN 1742-9536
Publication date 1992-01-01
Sub-type Article (original research)
DOI 10.1080/00049539208260145
Volume 44
Issue 2
Start page 69
End page 74
Total pages 6
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 20 Jun 2017, 00:03:31 EST by System User